# SDR SWAA2021091409670

- Difficulty date: August 20, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SCUFF PLATE CRACKED ; / [01] RECEIVED NEW SERVICEABLE AFT SCUFF PLATE CORNER; P/N:143A8331-4; PO # 1684224. ISSUE TAG : WN4833. THIS PLATE WILL BE INSTALLED 0N CARD TTG8Q0067XQY.; [02] VERIFIED STEP 1
